Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 111, NWS Milwaukee, WI

July 2, 20084 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2008, 11:22 AM CDT for 4 counties in Wisconsin. It was in force for 53 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 11:22 AM CDT (16:22 UTC)
Expired
Jul 2, 2008, 12:15 PM CDT
In force
53 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

What was reported inside it

TimeReportWhereRemark
Jul 2, 11:32 AM CDTHAIL 0.251 Wsw Oconomowoc, WIALSO ESTIMATED 40 MPH WIND GUSTS.
Jul 2, 11:40 AM CDTTSTM WND DMGHartland, WIA COUPLE OF TREES BLOWN DOWN...BRINGING POWER LINES DOWN WITH THEM AND CAUSING SOME MINOR FIRES.
Jul 2, 11:45 AM CDTTSTM WND DMGPewaukee, WIA FEW TREES DOWN IN THE VILLAGE OF PEWAUKEE.
Jul 2, 11:50 AM CDTHAIL 0.25Brookfield, WI
Jul 2, 11:59 AM CDTTSTM WND GST 48Milwaukee Tim Arpt(Kmwc, WIVIA THE OBSERVER ON DUTY.
Jul 2, 12:00 PM CDTTSTM WND DMG1 E Milwaukee Tim Arpt(, WIA TREE REPORTED DOWN JUST EAST OF TIMMERMAN FIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 10:09 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 021623
SVRMKX
WIC079-089-131-133-021715-
/O.NEW.KMKX.SV.W.0111.080702T1622Z-080702T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 AM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1215 PM CDT

* AT 1121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE   
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF HORICON TO 
6 MILES NORTH OF WHITEWATER...AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  OKAUCHEE LAKE...HARTFORD AND DOUSMAN BY 1135 AM CDT...
  WALES...SLINGER...NORTH PRAIRIE AND MERTON BY 1140 AM CDT...
  WEST BEND...SUSSEX AND PEWAUKEE BY 1145 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8854 4320 8853 4321 8841 4337 8842
      4348 8839 4344 8782 4334 8786 4323 8788
      4309 8784 4303 8787 4298 8782 4284 8782
TIME...MOT...LOC 1622Z 271DEG 43KT 4337 8856 4292 8869

$$

CRAVEN
5 follow-up statements
000 
WWUS53 KMKX 021638
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 AM CDT WED JUL 2 2008

WIC079-089-131-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1137 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...WAUKESHA...SOUTHERN OZAUKEE AND WASHINGTON
COUNTIES...

AT 1135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WEST BEND TO NORTH 
PRAIRIE...MOVING EAST AT 49 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEWBURG...BEAR VALLEY...WAUKESHA AIRPORT BY 1145 AM CDT...
  MILWAUKEE TIMMERMAN AIRPORT...NEW BERLIN AND MUSKEGO BY 1150 AM    
  CDT...
  MILWAUKEE COUNTY ZOO BY 1155 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8854 4320 8853 4321 8841 4337 8842
      4348 8839 4344 8782 4334 8786 4323 8788
      4309 8784 4303 8787 4298 8782 4284 8782
TIME...MOT...LOC 1637Z 271DEG 43KT 4343 8822 4289 8837

$$

KRR
000 
WWUS53 KMKX 021649
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 AM CDT WED JUL 2 2008

WIC079-089-131-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1148 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...WAUKESHA...SOUTHERN OZAUKEE AND WASHINGTON
COUNTIES...

AT 1144 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEWBURG
TO BIG BEND...OR ALONG A LINE EXTENDING FROM WEST BEND TO MUSKEGO...
MOVING EAST AT 49 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CEDARBURG...PORT WASHINGTON AND FRANKLIN BY 1155 AM CDT...
  MILWAUKEE BY NOON CDT...SAINT FRANCIS BY 1205 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8782 4285 8854 4313 8850 4321 8841
      4346 8825 4344 8783 4323 8788 4313 8787
      4309 8784 4303 8787 4298 8782
TIME...MOT...LOC 1648Z 271DEG 43KT 4343 8802 4288 8816

$$
KRR
000 
WWUS53 KMKX 021700
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 AM CDT WED JUL 2 2008

WIC079-089-131-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1158 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...EASTERN WAUKESHA...SOUTHERN OZAUKEE AND SOUTHEASTERN
WASHINGTON COUNTIES...

AT 1153 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
SAUKVILLE TO FRANKLIN...MOVING EAST AT 54 MPH.

DOWNED TREES IN HARTLAND AND DOWNED POWER LINES IN PEWAUKEE WERE 
REPORTED WITH THIS LINE OF THUNDERSTORMS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SOUTH MILWAUKEE BY 1205 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8782 4286 8833 4309 8833 4322 8827
      4345 8805 4344 8783 4328 8788 4317 8788
      4309 8784 4304 8787 4300 8786 4298 8782
TIME...MOT...LOC 1658Z 272DEG 47KT 4342 8782 4288 8796

$$

KUHLMAN
000 
WWUS53 KMKX 021706
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 PM CDT WED JUL 2 2008

WIC131-021715-
/O.CAN.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
WASHINGTON WI-
1205 PM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8782 4287 8830 4320 8815 4320 8806
      4330 8806 4344 8790 4344 8783 4328 8788
      4317 8788 4309 8784 4300 8786 4298 8782
TIME...MOT...LOC 1705Z 272DEG 47KT 4341 8769 4287 8786

$$

WIC079-089-133-021715-
/O.CON.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1205 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR MILWAUKEE...EASTERN WAUKESHA AND SOUTHERN OZAUKEE COUNTIES...

AT 1202 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES 
EAST OF PORT WASHINGTON TO OAK CREEK...MOVING EAST AT 54 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8782 4287 8830 4320 8815 4320 8806
      4330 8806 4344 8790 4344 8783 4328 8788
      4317 8788 4309 8784 4300 8786 4298 8782
TIME...MOT...LOC 1705Z 272DEG 47KT 4341 8769 4287 8786

$$
KRR
000 
WWUS53 KMKX 021713
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1213 PM CDT WED JUL 2 2008

WIC079-089-133-021723-
/O.EXP.KMKX.SV.W.0111.000000T0000Z-080702T1715Z/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-
1213 PM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE...EASTERN WAUKESHA
AND SOUTHERN OZAUKEE COUNTIES WILL EXPIRE AT 1215 PM CDT...

THE STORMS HAVE MOVED OFF SHORE OVER LAKE MICHIGAN. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4284 8782 4287 8830 4320 8815 4320 8806
      4330 8806 4344 8790 4344 8783 4328 8788
      4317 8788 4309 8784 4300 8786 4298 8782
TIME...MOT...LOC 1713Z 272DEG 47KT 4340 8754 4286 8772

$$

KRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:48 AM CDT, 7 hours 34 minutes earlier.

Area forecast discussion, Jul 2, 3:48 AM CDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT WED JUL 2 2008

.SHORT TERM...SHOWERS AND TSTORMS ARE PRESENT ALONG THE COLD
FRONT OVER UPPER MI AND FAR NRN WI WHILE WARM ADVECTION ACTIVITY
IS DEVELOPING OVER NW IA. MODELS SUGGEST ACTIVITY WITHIN WAA OVER
IA WILL DEVELOP NEWD THIS MORNING AND PROBABLY AFFECT THE WRN AND
NRN CWA AROUND AND AFTER 15Z. COLD FRONT WILL THEN SHIFT SWD
THROUGH THE CWA MAINLY THIS AFTERNOON. ALTHOUGH MAIN POLAR TROUGH
AND ASSOCIATED HT. FALLS WILL REMAIN OVER THE NRN GREAT LAKES AND
SRN CANADA...CONVERGENCE ALONG COLD FRONT AND WEAK CAP WILL RESULT
IN NUMEROUS SHOWERS AND TSTORMS THIS AFTERNOON. MUCAPES AROUND
2000 J/KG ARE CURRENTLY ANALYZED BY THE RUC ALONG THE FRONT OVER
CENTRAL MN AND ARE ANTICIPATED THIS AFTERNOON OVER SRN WI ALONG
WITH 35 KTS OF DEEP LAYER SHEAR. MULTICELLULAR STORMS ARE EXPECTED
BUT A COUPLE SUPERCELLS ARE POSSIBLE. STEEP MID LEVEL LAPSE RATES
AROUND 7 C/KM AND DELTA THETAE AROUND 18C WILL BE FAVORABLE FOR
SVR DOWNBURSTS AND LARGE HAIL IN THE STRONGER STORMS. ALTHOUGH PWS
MAY INCREASE TO 1.6 INCHES...STORM MOTION AROUND 25 KTS AND
PROPAGATING COLD FRONT SHOULD LIMIT THE FLASH FLOOD THREAT. A
CHANCE OF STORMS WILL LINGER IN THE EARLY EVENING WITH COLD
ADVECTION TO TAKE HOLD AFTERWARD AS WINDS TURN NLY.

.LONG TERM...
WEAK NW FLOW ALOFT AND HIGH PRESSURE WILL PREVAIL FROM THU INTO
SAT. THE CU RULE SUGGESTS SCT-BKN CLOUD COVER FOR THU WHILE A WEAK
SHORTWAVE MAY BRING SCT-BKN CLOUD COVER THU NT AND FRI. DRY
WEATHER ANTICIPATED DURING THIS TIME WITH DRY AIR IN LOW TO MID
LEVELS. IN WAKE OF COLD ADVECTION...TEMPS WILL BE RELATIVELY COOL
ON THU AND THEN WARM A FEW DEGREES EACH DAY INTO THE WEEKEND.

&&

.AVIATION...COLD FRONT MOVING FROM NORTHWEST WISCONSIN WILL SWEEP
ACROSS SOUTHERN WISCONSIN DURING AFTERNOON HOURS. EXPECT VFR
CONDITIONS TO PREVAIL THROUGH 12Z THURSDAY WITH EXCEPTION OF A
PERIOD OF MVFR CONDITIONS IN VICINITY OF FRONT. SCATTERED
THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF FRONT WITH LOCAL IFR
VISIBILITIES AND CEILINGS OCCURRING IN STRONGEST STORMS...ALONG WITH
GUSTY WINDS AND HAIL. ATTEMPTED TIMING OF STORMS IN TAF FORECASTS
WILL BE REFINED AS ONGOING CONVECTION OVER NORTHWEST WISCONSIN
APPROACHES AREA. SOUTHWEST SURFACE WINDS AROUND 10 KNOTS TO BECOMING
WESTERLY AROUND 10 KNOTS WITH COLD FRONTAL PASSAGE AND THEN TURN TO
NORTHEAST 10 TO 20 KNOTS BY MIDNIGHT TONIGHT.

&&

.MARINE...WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA THIS
MORNING AHEAD OF COLD FRONT OVER NORTHWEST WISCONSIN. HOWEVER AS
FRONT NEARS LAKESHORE AREA LATER THIS MORNING...WINDS WILL DECREASE
AS PRESSURE GRADIENT RELAXES. FRONT MAY TRIGGER SEVERE STORMS DURING
AFTERNOON AND EVENING HOURS WHICH WILL CAUSE WINDS AND WAVES TO BE
HIGHER NEAR THE STRONGEST STORMS. AFTER FRONTAL PASSAGE LATER THIS
AFTERNOON...NORTH TO NORTHEAST WIND GUSTS AROUND 20 KNOTS ARE
POSSIBLE AND MAY LINGER AND INTO THE OVERNIGHT HOURS. STILL SOME
INDICATIONS OF A PNEUMONIA FRONT AFTER THE COLD FRONTAL PASSAGE.
DURATION OF HIGHER WINDS WITH THIS FRONT EXPECTED TO BE SHORT LIVED
AT THE MOMENT. SO WILL NOT ISSUE HEADLINES AT THIS TIME...BUT WILL
CONTINUE TO MONITOR.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...20
AVIATION/MARINE...17
Hazardous weather outlook, Jul 2, 4:01 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT WED JUL 2 2008

WIZ046-047-051-052-056>060-062>072-030915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
401 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS
BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS.

SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF
THE ROCK RIVER IN SOUTHERN WISCONSIN...AND THE FOX RIVER AROUND
BERLIN...CONTINUES TO EXPERIENCE MODERATE TO MAJOR FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

MUCH OF THE ROCK RIVER WILL REMAIN IN MAJOR FLOOD THROUGH MUCH OF
THE REST OF THE WEEK...HOWEVER RIVER LEVELS WILL CONTINUE TO
SLOWLY FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
THIS EVENING.

LMZ643>646-030915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
401 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING WITH THUNDERSTORMS
BECOMING LIKELY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT ADVISORY CRITERIA MAY BE MET THURSDAY DUE TO NORTHEAST
WINDS AND HIGH WAVES.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY.

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 2, 10:50 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1050 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HAIL             1 NW MCFARLAND          43.03N 89.31W
07/02/2008  E0.25 INCH       DANE               WI   TRAINED SPOTTER

&&

MKP/LAMERS
Local storm report, Jul 2, 11:02 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     HAIL             3 SSW MADISON           43.04N 89.41W
07/02/2008  E0.50 INCH       DANE               WI   TRAINED SPOTTER

&&

MKP/LAMERS
Local storm report, Jul 2, 11:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     HAIL             LAKE MILLS              43.07N 88.91W
07/02/2008  E0.25 INCH       JEFFERSON          WI   FIRE DEPT/RESCUE

&&

MKP/LAMERS
Local storm report, Jul 2, 11:18 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1118 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             3 SSE LAKE MILLS        43.03N 88.89W
07/02/2008  E0.25 INCH       JEFFERSON          WI   FIRE DEPT/RESCUE

1115 AM     HAIL             JEFFERSON               43.01N 88.81W
07/02/2008  E0.25 INCH       JEFFERSON          WI   PUBLIC

&&

MKP/LAMERS
Local storm report, Jul 2, 11:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     HAIL             JOHNSON CREEK           43.08N 88.77W
07/02/2008  E0.50 INCH       JEFFERSON          WI   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN JOHNSON CREEK AND IN
            JEFFERSON...REPORT RELAYED BY JEFFERSON COUNTY SHERIFF.

&&

MKP/LAMERS
Local storm report, Jul 2, 11:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 AM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     HAIL             JOHNSON CREEK           43.08N 88.77W
07/02/2008  E1.00 INCH       JEFFERSON          WI   POST OFFICE

&&

MKP/LAMERS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:07 AM CDTSevere Thunderstorm WarningMKXColumbia, Sauk53 min
Jul 2, 9:38 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette52 min
Jul 2, 9:42 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette63 min
Jul 2, 9:47 AM CDTSevere Thunderstorm WarningMKXSheboygan34 min
Jul 2, 9:53 AM CDTSpecial Marine WarningMKX43 min
Jul 2, 10:16 AM CDTSevere Thunderstorm WarningMKXDane, Green, Rock59 min
Jul 2, 10:38 AM CDTSpecial Marine WarningMKX73 min
Jul 2, 10:46 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan29 min
Jul 2, 10:51 AM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Jefferson39 min
Jul 2, 11:35 AM CDTSpecial Marine WarningMKX82 min
Jul 2, 1:56 PM CDTSpecial Marine WarningMKX36 min
Jul 2, 3:04 PM CDTSpecial Marine WarningMKX41 min
Jul 2, 6:14 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington61 min
Jul 2, 6:19 PM CDTSpecial Marine WarningMKX116 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.